# SDR SWIA202052840

- Difficulty date: August 25, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 37,418 hours, 27,504 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY DOOR SILL CORRODED MULTIPLE AREAS, AS MARKED.  C-CHECK RO 9/27/2020.  REPAIRED FWD CARGO BAY DOOR SILL, IAW REO NDT COMPLIED WITH.  SEE CONTINUATION SHEET FOR MORE DETAILS.  VISUALLY VERIFIED ALL DISPOSISTIONS ON REO ARE ACCOMPLISHED.  COMPLIED WITH TASK CARD.
